American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(14M15) AND publication=(tran)
Sort order: Date
Format: Standard display

  
Results: 31 to 44 of 44 found      Go to page: 1 2

[31] William Crawley-Boevey. On homomorphisms from a fixed representation to a general representation of a quiver. Trans. Amer. Math. Soc. 348 (1996) 1909-1919. MR 1348149.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[32] David Perkinson. Curves in Grassmannians . Trans. Amer. Math. Soc. 347 (1995) 3179-3246. MR 1308020.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[33] Sean Keel. Functorial construction of Le Barz's triangle space with applications . Trans. Amer. Math. Soc. 335 (1993) 213-229. MR 1069749.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[34] Dae San Kim and Patrick Rabau. Action on Grassmannians associated with commutative semisimple algebras . Trans. Amer. Math. Soc. 326 (1991) 157-178. MR 1068929.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[35] Bernd Herzog. Local singularities such that all deformations are tangentially flat . Trans. Amer. Math. Soc. 324 (1991) 555-601. MR 986026.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[36] Trygve Johnsen. Local properties of secant varieties in symmetric products. II . Trans. Amer. Math. Soc. 313 (1989) 205-220. MR 929673.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[37] Mark E. Huibregtse and Trygve Johnsen. Local properties of secant varieties in symmetric products. I . Trans. Amer. Math. Soc. 313 (1989) 187-204. MR 929672.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[38] Oscar Adolfo Sánchez-Valenzuela. Remarks on Grassmannian supermanifolds . Trans. Amer. Math. Soc. 307 (1988) 597-614. MR 940219.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[39] Trygve Johnsen. The singularities of the $3$-secant curve associated to a space curve . Trans. Amer. Math. Soc. 295 (1986) 107-118. MR 831191.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[40] Michael Hoffman. Endomorphisms of the cohomology of complex Grassmannians . Trans. Amer. Math. Soc. 281 (1984) 745-760. MR 722772.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[41] Mark A. Shayman. On the variety of invariant subspaces of a finite-dimensional linear operator . Trans. Amer. Math. Soc. 274 (1982) 721-747. MR 675077.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[42] Howard L. Hiller. On the cohomology of real Grassmanians . Trans. Amer. Math. Soc. 257 (1980) 521-533. MR 552272.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[43] Paul Cherenack. Submersive and unipotent group quotients among schemes of a countable type over a field $k$ . Trans. Amer. Math. Soc. 211 (1975) 101-112. MR 0376700.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[44] Ronald E. Kutz. Cohen-Macaulay rings and ideal theory in rings of invariants of algebraic groups . Trans. Amer. Math. Soc. 194 (1974) 115-129. MR 0352082.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 31 to 44 of 44 found      Go to page: 1 2